| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that the device failed its sync test when attempted.As a result, there would have been a delay >30 seconds and defibrillation therapy would be delivered in the wrong time, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.